# SDR 2018FA0000099

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N361GB
- Make and model: Pilats PC12
- Aircraft serial: 132
- Aircraft time: 3,672 hours, 2,832 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 920422
- Part serial: F9513667
- Condition: Failed
- Part time: 3,669 hours, 2,831 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR DOWN AND NOTED THAT USUAL GEAR MOTOR SOUNDS WERE NOT AUDIBLE.  HAD 3 RED INDICATIONS ON THE ALL GEAR FOR APPROX 10 SECONDS BEFORE A POSITIVE INDICATION WAS RECEIVED ON ONLY BOTH MAIN LANDING GEAR. THERE WAS NOT A POSITIVE INDICATION FOR THE NOSE GEAR,  STILL ILLUMINATED RED.  FOUND THE HYD SYSTEM FAILED.
